MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812220
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Chest Pain (1776); Thrombosis (2100)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent thrombosis and chest pain occurred.The target lesion was located in the diagonal branch.A 2.25 x 12mm synergy xd drug-eluting stent was advanced and succesfully implanted.However, 2 hours after the procedure, the patient experienced chest pain.Stent thrombosis was noted in the diagonal branch.Intravascular ultrasound showed the vessel was 3.25mm.A 3.0 non-compliant balloon catheter was used to open the vessel.No further patient complications were reported and patient was fully recovered.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10901906
Report Number2134265-2020-16235
Device Sequence Number2489775
Product Code NIQ
UDI-Device Identifier08714729980711
UDI-Public08714729980711
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2022
Device Model NumberH7493941812220
Device Lot Number0025569782
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date11/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;